ITP OpenIR  > 理论物理所2012年知识产出
Continuous percolation phase transitions of two-dimensional lattice networks under a generalized Achlioptas process
Liu, MX; Fan, JF; Li, LS; Chen, XS; Liu, MX (reprint author), Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
2012
发表期刊EUROPEAN PHYSICAL JOURNAL B
ISSN1434-6028
卷号85期号:4页码:132
摘要The percolation phase transitions of two-dimensional lattice networks under a generalized Achlioptas process (GAP) are investigated. During the GAP, two edges are chosen randomly from the lattice and the edge with minimum product of the two connecting cluster sizes is taken as the next occupied bond with a probability p. At p = 0.5, the GAP becomes the random growth model and leads to the minority product rule at p = 1. Using the finite-size scaling analysis, we find that the percolation phase transitions of these systems with 0.5 <= p <= 1 are always continuous and their critical exponents depend on p. Therefore, the universality class of the critical phenomena in two-dimensional lattice networks under the GAP is related to the probability parameter p in addition.
部门归属[Liu, M. X.; Fan, J. F.; Chen, X. S.] Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China; [Li, L. S.] Beijing Inst Technol, Key Lab Cluster Sci, Minist Educ, Beijing 100081, Peoples R China; [Li, L. S.] Beijing Inst Technol, Dept Phys, Beijing 100081, Peoples R China
关键词Explosive Percolation Renormalization-group
学科领域Physics
资助者National Natural Science Foundation of China [10835005] ; National Natural Science Foundation of China [10835005] ; National Natural Science Foundation of China [10835005] ; National Natural Science Foundation of China [10835005]
URL查看原文
收录类别SCI
语种英语
资助者National Natural Science Foundation of China [10835005] ; National Natural Science Foundation of China [10835005] ; National Natural Science Foundation of China [10835005] ; National Natural Science Foundation of China [10835005]
WOS记录号WOS:000303545400011
引用统计
被引频次:16[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15126
专题理论物理所2012年知识产出
通讯作者Liu, MX (reprint author), Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
推荐引用方式
GB/T 7714
Liu, MX,Fan, JF,Li, LS,et al. Continuous percolation phase transitions of two-dimensional lattice networks under a generalized Achlioptas process[J]. EUROPEAN PHYSICAL JOURNAL B,2012,85(4):132.
APA Liu, MX,Fan, JF,Li, LS,Chen, XS,&Liu, MX .(2012).Continuous percolation phase transitions of two-dimensional lattice networks under a generalized Achlioptas process.EUROPEAN PHYSICAL JOURNAL B,85(4),132.
MLA Liu, MX,et al."Continuous percolation phase transitions of two-dimensional lattice networks under a generalized Achlioptas process".EUROPEAN PHYSICAL JOURNAL B 85.4(2012):132.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Continuous percolati(592KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Liu, MX]的文章
[Fan, JF]的文章
[Li, LS]的文章
百度学术
百度学术中相似的文章
[Liu, MX]的文章
[Fan, JF]的文章
[Li, LS]的文章
必应学术
必应学术中相似的文章
[Liu, MX]的文章
[Fan, JF]的文章
[Li, LS]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。